Article: A review of the South American two-winged flies of the family Syrphidae
Add this to your Mendeley library Report an error

Title

A review of the South American two-winged flies of the family Syrphidae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

70

Series / Issue

Issue: 2658

Pages

1--34

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.70-2658.1

Title

A review of the South American two-winged flies of the family Syrphidae

By

Shannon, Raymond C

Genre

Article

Date of Publication

1927

Original Publication

Proceedings of the United States National Museum

Volume

70

Series / Issue

Issue: 2658

Pages

1--34

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.70-2658.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A review of the South American two-winged flies of the family Syrphidae</title>
</titleInfo>
<name>
<namePart>Shannon, Raymond C</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>70</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>34</end>
</extent>
<date>1927</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52008</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52008,
title = {A review of the South American two-winged flies of the family Syrphidae},
journal = {Proceedings of the United States National Museum},
volume = {70},
url = {http://www.biodiversitylibrary.org/part/52008},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Shannon, Raymond C},
year = {1927},
pages = {34},
}

Download EndNote citation

%0 Journal Article
%A Shannon, Raymond C
%D 1927
%T A review of the South American two-winged flies of the family Syrphidae
%J Proceedings of the United States National Museum
%V 70
%U http://www.biodiversitylibrary.org/part/52008
%R 10.5479/si.00963801.70-2658.1